# SDR NACA2024082600001

- Difficulty date: August 26, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH WING IB FWD FLAP REAR SPAR LOWER CHORD CORROSION AT 30 INCHES TO OB EDGE. REMOVED CORROSION, REWORKED AREA AND REPLACED DAMAGED PART IAW SRM 51-40-02
